MathSciNet Relay Station
MathSciNet bibliographic data
MR2196981 (2007f:35204) 35L70 (35A21 35B30 35S50)
Szeftel, Jérémie A nonlinear approach to absorbing boundary conditions for the semilinear wave equation. Math. Comp. 75 (2006), no. 254, 565–594 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement